# SDR UIEA2023022700194

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 99,196 hours, 16,014 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 1725 TO 1780 LBL 99 TO 120 FLOOR PANEL FOUND DELAMINATED( M/D STA 1725 TO 1780 LBL 99 TO 120 FLOOR PANEL FABRICATED REF DWG 65B23345-86 AND RI-53-00-16091 REV.A AND INSTALLED AS PER AMM 53-21-02 REV.106 15NOV22 )
